# SDR CA050509003

- Difficulty date: May 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1,005 hours
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Cracked
- Location: Tail Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED (TAIL TANK AUTO INHIBIT LIGHT ON) BEFORE DEPARTURE.  UPON INVESTIGATION, A CRACK ON THE TAIL TANK PRESSURE FUEL LINE WAS FOUND.  IPC 28-13-22 ITEM 115.
